Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Possible reason for knee pain, fainting, face turning white, eyes rolling and labored breathing?

Hi last night I had a sharp pain in my knee and I couldn t put any pressure on it. I sat down in a chair and fainted for approx 2 mins. When I woke up my knee pain was still there and it eventually went away after lying down. Why would I faint? Apparently when I was out my face went chaulk white and my eyes were rolling and my breathing was laboured?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Hi there,

Severe, sudden pain in any part of the body would result to a fainting spell if the body can not tolerate or if you have low threshold for pain. We call it a vago-vagal stimulation. It is the body's response to an overwhelming sensation. It is manifested by pallor in your face, lowering of heart rate and cardiac output and eventually fainting. Try to call somebody or inform your companion whenever you feel severe pain again. And seek consult for the cause of this pain. Feel free to follow up.

Thank you,

Dr. Eric
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor